# SDR MEX2003413

- Difficulty date: September 7, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1103BA01
- Part serial: 030
- Condition: Failed
- Location: Pos 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING ENGINE STARTING THE IRS NUMBER 1 BATTERY LIGHT CAME ON AND THE ND AND PDF LT INFORMATION DISAPPEARED.  THE IRS NR 1 AND BATTERY INERTIAL WERE REPLACED IAW MM, ALL TESTS CORRECT.
